On the problem of approximation of functions by algebraic polynomials with regard for the location of a point on a segment
Abstract
We obtain a correction of an estimate of the approximation of functions from the class W r H ω (here, ω(t) is a convex modulus of continuity such that tω '(t) does not decrease) by algebraic polynomials with regard for the location of a point on an interval.Downloads
Published
25.08.2008
Issue
Section
Research articles
How to Cite
Motornyi, V. P. “On the Problem of Approximation of Functions by Algebraic Polynomials With Regard for the Location of a Point on a Segment”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 8, Aug. 2008, pp. 1087–1098, https://umj.imath.kiev.ua/index.php/umj/article/view/3226.